| Model Number |
4086 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was surgically abandoned due to unknown product performance anomaly.Subsequently, it was replaced with a different model lead.No additional adverse patient effects were reported.Additional information indicated that this right atrial (ra) lead exhibited high threshold increasing over time.Physician elected to surgically abandoned it.No additional adverse patient effects were reported.